MAUDE Adverse Event Report: ARTHREX, INC. PUNCH WDBITRXL 15°UP 2.75MM15°CRVD SFT; ACCESSORIES, ARTHROSCOPIC

ARTHREX, INC. PUNCH WDBITRXL 15°UP 2.75MM15°CRVD SFT; ACCESSORIES, ARTHROSCOPIC
Model Number PUNCH WDBITRXL 15°UP 2.75MM15°CRVD SFT
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint confirmed.The hand instrument device has a missing tip pin.Standard function test could not be performed due to it's related condition.At this time the cause of the event remained undetermined.
 
Event or Problem Description
The device was received by arthrex (b)(4) from the customer with a note that stated ¿dull¿.No additional information as to what failure mode occurred was provided.No adverse conditions reported for patient, operator or third party.Update 06-aug-2019: the device ar-11241xl was investigated by arthrex (b)(4).The investigation showed that the tip of the device is missing.Arthrex (b)(4) contacted the customer to verify if the broken tip was retrieved from the patient or if the broken tip remained inside the patient.It was not possible for the customer to confirm if the tip was retrieved or not.

Brand Name
PUNCH WDBITRXL 15°UP 2.75MM15°CRVD SFT
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8930535
Report Number1220246-2019-01271
Device Sequence Number19340121
Product Code NBH
UDI-Device Identifier00888867003057
UDI-Public00888867003057
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPUNCH WDBITRXL 15°UP 2.75MM15°CRVD SFT
Device Catalogue NumberAR-11241XL
Device Lot Number57868
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2019
Initial Report FDA Received Date08/26/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;